On the Contraction and Nonexpansiveness Properties of the Marginal Mappings in Generalized Variational Inequalities Involving Co-coercive Operators

Pham Ngoc ANH, Le Dung MUU, Van Hien Nguyen, Jean-Jacques Strodiot

Résultats de recherche: Contribution dans un livre/un catalogue/un rapport/dans les actes d'une conférenceChapitre

langue originaleAnglais
titreGeneralized Convexity and Generalized Monotonicity (A. Eberhard, N. Hadjisavvas, D.T. Luc, eds)
rédacteurs en chefKluwer Academic
Pages89-111
Nombre de pages23
Etat de la publicationPublié - 2004

Contient cette citation

ANH, P. N., MUU, L. D., Nguyen, V. H., & Strodiot, J-J. (2004). On the Contraction and Nonexpansiveness Properties of the Marginal Mappings in Generalized Variational Inequalities Involving Co-coercive Operators. Dans K. Academic (Ed.), Generalized Convexity and Generalized Monotonicity (A. Eberhard, N. Hadjisavvas, D.T. Luc, eds) (p. 89-111)